Optimal Control for Continuous Supply Network Models

Kirchner, Claus ; Herty, Michael ; Göttlich, Simone

Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 1
Issue number: 4
Page range: 675-688
Place of publication: Springfield, Mo.
Publishing house: AIMS
ISSN: 1556-181X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item